# SDR SWAA2024080513474

- Difficulty date: July 17, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Loose
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 85) PASS CABIN. LEFT HAND AFT EMERGENCY EXIT HATCH CUTOUT. ESCAPE ROPE IS NOT SECURED INSIDE STOWAGE TUBE.<[01] RESECURED PASS CABIN LEFT HAND AFT EMERGENCY EXIT HATCH CUTOUT ESCAPE ROPE INSIDE OF STOWAGE TUBE IAW AMM TASK 25-61-10-710-801 (8) AND FIGURE 202.;[02] RESECURED PASS CABIN LEFT HAND AFT EMERGENCY EXIT HATCH CUTOUT ESCAPE ROPE INSIDE OF STOWAGE TUBE IAW AMM TASK 25-61-10-710-801 (8) - (9) AND FIGURE 202.;[03] CORRECTION TO ABOVE STATEMENT REFERENCE SHOULD READ I/A/W AMM 25-61-10-710-801 STEP 7. E. ITEMS (8) (A)-(D) AND (9) FIGURE 202.;[04] VERIFIED STEPS 2 AND 3 COMPLETE AUDIT C/W
